Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
194 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Cancer survivor, Myasthenia Gravis, have constipation alternating with diarrhea, pinkish red mucus with bowels. Cause?

I am a 48-year-old, Caucasian female. I have been experiencing constipation alternating with diarrhea . There is always a pinkish to red mucus discharge with the bowel movement . This can be seen in the stool or separate - such as when I have diarrhea - and then the mucus is actually separate from the stool. It appears in a blob or ball like formation, kind of fluffy, and can range from pink to red in color. I am a cancer survivor (cervical/uterine and Thyroid). Recently (2011) diagnosed with Myasthenia Gravis . I currently work for a physician but do not wish to ask. Any information - and I know it is not a diagnosis - would be appreciated.
Thu, 4 Apr 2019
Report Abuse
Internal Medicine Specialist 's  Response
Hi,

First I recommend to go for stool analysis to exclude any infection, if it is normal you may need to go for endoscopy.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Salah Saad Shoman,
Internal Medicine Specialist     
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Recent questions on Ibs w/ constipation


Cancer survivor, Myasthenia Gravis, have constipation alternating with diarrhea, pinkish red mucus with bowels. Cause?

Hi, First I recommend to go for stool analysis to exclude any infection, if it is normal you may need to go for endoscopy. Hope I have answered your query. Let me know if I can assist you further. Regards, Dr. Salah Saad Shoman, Internal Medicine Specialist